Browse Title Index


 
Issue Title
 
Vol 55 (1984) A new characterization of the interpolation spaces between $L^p$ and $L^q$ Details   PDF
Jonathan Arazy, Michael Cwikel
 
Vol 6 (1958) A New Derivation of the Information Function. Details   PDF
Helge Tverberg
 
Vol 2 (1954) A new proof and a generalization of an inequality of Bohr Details   PDF
Lars HÖrmander
 
Vol 18 (1966) A New Proof for Folner's Condition for Maximally Almost Periodic Groups. Details   PDF
Per Tomter
 
Vol 47 (1980) A new proof of Löwner's theorem on monotone matrix functions. Details   PDF
Gunnar Sparr
 
Vol 78 (1996) A New Proof of the Fundamental Lemma of Interpolation Theory. Details   PDF
S. Kaijser
 
Vol 54 (1984) A new type of affine Borel function. Details   PDF
Michel Talagrand
 
Vol 8 (1960) A New Version of Some Considerations of A. Thue. Details   PDF
Th. Skolem
 
Vol 33 (1973) An Exact Sequence of Braid Groups. Details   PDF
Charles H. Goldberg
 
Vol 43 (1978) An example concerning the topological character of the zero-set of a harmonic function. Details   PDF
Andrzej Szulkin
 
Vol 102, No 1 (2008) An example of a bounded $\mathsf C$-convex domain which is not biholomorphic to a convex domain Abstract   PDF
Nikolai Nikolov, Peter Pflug, W{\l}odzimierz Zwonek
 
Vol 74 (1994) An Existence Result for Simple Inductive Limits of Interval Algebras. Details   PDF
Jesper Villadsen
 
Vol 84, No 1 (1999) An extension of a theorem by Ljunggren Details   PDF
Michael Filaseta, Ikhalfani Solan
 
Vol 52 (1983) An extension of a theorem of F. Forelli. Details   PDF
Hiroshi Yamaguchi
 
Vol 66 (1990) An extremal problem for polynomials with a prescribed value at a given point of the real axis. Details   PDF
Karl-joachim Wirths
 
Vol 29 (1971) An Extremal Problem Involving Functions and Their Inverses. Details   PDF
F. Albrecht, H. G. Diamond
 
Vol 15 (1964) An Extremal Problem Related to Bernstein's Approximation Problem. Details   PDF
Gösta Wahde
 
Vol 7 (1959) An Extremal Problem Related to the Theory of Quasi-Analytic Functions. Details   PDF
Gösta Wahde
 
Vol 64 (1989) An F. and M. Riesz theorem for compact Lie groups. Details   PDF
R. G. M. Brummelhuis
 
Vol 21 (1967) Angle Sums of Convex Polytopes. Details   PDF
M. A. Perles, G. C. Shepard
 
Vol 41 (1977) An imprimitivity theorem for Hopf algebras. Details   PDF
M. Koppinen, T. Neuvonen
 
Vol 40 (1977) An inequality for convex curves in the plane. Details   PDF
Per Sjöln
 
Vol 5 (1957) An inequality for finite sequences Details   PDF
Fu Cheng Hsiang
 
Vol 56 (1985) An inequality for Hilbert series of graded algebras. Details   PDF
Ralf Fröberg
 
Vol 44 (1979) An inequality for measures on a half-space. Details   PDF
S. R. Barker
 
176 - 200 of 2689 Items << < 3 4 5 6 7 8 9 10 11 12 > >> 
This website uses cookies to allow us to see how the site is used. The cookies cannot identify you or any content at your own computer.
OK